MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC KL 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, a sales representative reported via email that the suture eyelet of an ar-2324kbcsp biocomposite knotless swivelock anchor broke while attempting to insert the anchor into the lateral row.The procedure was completed successfully, and no fragments were retained in the patient.This occurred during a rotator cuff repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/08/2025: all broken pieces were retrieved from the patient.The case was completed with a replacement ar-2324kbcsp biocomposite knotless swivelock anchor.The incident did not result in any surgical delay, additional anesthesia, or reported adverse effects.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2324kbcsp, batch 15434458, was received for investigation.The eyelet of the device was damaged.Functional testing was not performed due to the damage present on the device.The most likely cause of the failure can be attributed to misuse, such as misaligned insertion or prying/leveraging the device during insertion.The complaint allegation is confirmed.Refer to the attached investigation photos.

Brand Name
SWIVELOCK, SP BC KL 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23303883
Report Number1220246-2025-04626
Device Sequence Number14668486
Product Code MAI
UDI-Device Identifier00888867384538
UDI-Public(01)00888867384538(11)250512(17)290430(10)15434458
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC KL 4.75MM
Device Catalogue NumberAR-2324KBCSP
Device Lot Number15434458
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown